Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Erectile dysfunction, continuous muscular pain in legs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   Gud morning doctor
Doctor :   Hi
Doctor :   Dr here
User :   I need help
Doctor :   Gud Morning, how can i help you?
User :   its regd erection..
Doctor :   Please proceed with your query
User :   till saturday...i was getting erection...
User :   but from sunday early morning...I am unable to get erection all of a sudden..
User :   i have no idea as to wht has hapn
User :   i got married in May this year & was having gud sex life till 25sep10
Doctor :   Are you not getting erection at all? DO you have any other symptoms as increased sugar, bP or cholesterol? Also may i know your age?
User :   I am 31 yrs...
User :   I m not getting erection...
User :   I have no idea regd...sugar or BP or cholestral
Doctor :   Is there any pain, burning or itching in penis? Is there any other symptoms present?
User :   no...nothing
User :   wht can be the problem
User :   even if i get an is not hard...& hence i cant hv sex
Doctor :   Did you try masturbation? Are you under any stress?
User :   No..i hv not
User :   not under any stress
User :   one more thing..
Doctor :   Yes
User :   my legs have lot of muscular pain...from 1 year...
User :   i mean below joints...
Doctor :   Is the pain periodic pr continuous? Does it increase with walking?
User :   also...wht i can see from external observation of my nerver is not visible...
User :   pain is continoous
User :   ot increases with walking or fast walking or climbing upheel or staircase
User :   my metabolice rate may be high...
Doctor :   Did you ever take any medications for pain? Did you ever got it examined?
User :   not yet examined
User :   but i do take becozinc vitamin capsules once every 2-3 days after lunch
Doctor :   Erectile dysfunction can be due to various causes as Psychological causes as stress, fear, anxiety or any physical cause as diseased like Diabetes, BP, low levels of testosterone etc.
User :   ok..
User :   but i was having sex till 20sep properly & had hard erections...
Doctor :   Sometimes for few days the erections may not be so hard as before due to alterations in the hormonal levels.
User :   so wht should i do
User :   wht test are required to be done
Doctor :   Did you have alcohol or smoke during this period?
User :   No....None of them
User :   I only home food & do not eat junk food..
User :   only eat home food
User :   Till 20-21...every thing was fine....
Doctor :   1)Just wait and relax for few days, do not take stress as this may decrease the erections
User :   till 20-21 sep
User :   one more thing...
User :   my parents are diabetic...
Doctor :   2)Try masturbating and see if the erections are then fine or not.
User :   so do i have chances of being diabetic...& is it that is affecting now
User :   ok
Doctor :   Yes it can be,Is there a family history of Diabetes?
Doctor :   3)Do deep breathing exercises.
User :   my parents are diabetic
User :   okkk
User :   do i need to do any blood or other tests
User :   I mean to check sugar & hormone levels
Doctor :   4)Try some kegel exercises like squeezing your pelvis muscles for about 5 seconds and relaxing. Repeat it about 10 times.
User :   okk
Doctor :   5)Get your sugar, BP and cholesterol levels checked.
User :   where is pelvis muscles
User :   ok
User :   how to find pelvis muscles?
Doctor :   Just squeeze those muscles which you use during urination.
User :   okk
Doctor :   You can do it anytime sitting in office also
User :   u mean sqeezing with finger...& thumb
Doctor :   No. just squeeze them without any aid by tightening them
User :   ok
User :   is it posible that nerve to penis may be damaged...
Doctor :   6)Have a long foreplay and ask your partner to stimulate you.
User :   as I dont see that vein or nerve....that expands...when getting excited
User :   okk
Doctor :   Are you not feeling any sensation on the penis if touched?
User :   sensation is less
User :   previously it ised to be more...
User :   can u suggest a good sexologist in for checkup & consultation?
Doctor :   It can be that any nerve may be affected, if all these do not help you at all and you are not able to achieve erection at all in 3 to 5 days then you need to get yourself examined by urologist.
Doctor :   Give me a moment, i will help you
User :   ok..
Doctor :   WWW.WWWW.WW You can visit this link to see the urologists in
User :   ok...
User :   ok
User :   wht else do i need to do...
User :   i mean is this a serios problem...or a temporary one...
Doctor :   Apart from the other things you can take a Zinc supplement daily once in diet ti increase sexual function.
User :   i was able to get hard & gud erections w/o any problem...& numerous times...but now...suddenly it has gone...
Doctor :   If it is related with any Physical Disorder like Diabetes or BP or Any nerve infection then it requires proper treatment.
User :   is becozinc ok as zinc supplement...else...can u suggest better one...
User :   okkk
User :   okk
Doctor :   Also avoid unnecessary stress as it may aggravate the problem.
Doctor :   You can take Z & B tablet.
User :   but regd can it suddenly have such a serious impact....
User :   ok
User :   all of a sudden...erections are failing...&
User :   not working
Doctor :   It may be just some Psychological affect also. Since you are also telling that you have leg pain it may be that affect
User :   ok..
Doctor :   Are you overweight?
User : wgt is below 70kg
Doctor :   Sometimes weight does cause issues in erection
Doctor :   OK
User :   ok
User :   but if nerver or vein to penis is damaged or infected...than can it be corrected...
Doctor :   It does not seem that nerve may be affected since it is so sudden
User :   ok...
User :   thnx..i will go by all ur suggestions..
Doctor :   Also if any infection is there it can be corrected
User :   ok...
User :   bye
Doctor :   Thanks for consulting me, bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor